# SDR ASOA201911297135

- Difficulty date: November 29, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 30,810 hours, 20,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 14551071001
- Condition: Corroded
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL TANK FORWARD O/B SKIN FUEL LINE SHROUD SUPPORT DOUBLER CORRODED. REMOVED CORRODED BRACKET, REMOVED PREVIOUSLY INSTALLED REPAIR, CUT-OUT DAMAGED AREA ON RIB 1, FABRICATED REPAIR PARTS AND INSTALLED. IAW ETD2019-145-155071. AIRCRAFT STILL IN C CHECK.
